TITLE

Pro-arrhythmic effects of lysolecithin on isolated cardiomyocytes

AUTHOR(S)
Gizurarson, S.; Ramunddal, T.; Lindbom, M.; Omerovic, E.
PUB. DATE
June 2008
SOURCE
European Journal of Heart Failure. Supplements;Jun2008, Vol. 7 Issue 1, p159
SOURCE TYPE
Academic Journal
DOC. TYPE
Abstract
ABSTRACT
An abstract of the article "Pro-arrhythmic effects of lysolecithin on isolated cardiomyocytes," by S. Gizurarson and colleagues is presented.
ACCESSION #
36113875

 

Related Articles

  • Citalopram/opipramol overdose.  // Reactions Weekly;9/8/2012, Issue 1418, p21 

    The article cites a case of concentration-dependent QT-interval prolongation after citalopram and opipramol intoxication.

  • Fluoroquinolones and the Risk of Serious Arrhythmia. Trezza, Christine; Khadem, Tina M.; Snyder, Caitlin; Brown, Jack // Clinical Infectious Diseases;May2013, Vol. 56 Issue 9, p1356 

    A letter to the editor is presented in response to the article "Fluoroquinolones and the Risk of Serious Arrhythmia" by Lapi et al in the December 1, 2012 issue.

  • Extreme reaction to cold stethoscopes. R.M.D. // Cortlandt Forum;1/25/95, Vol. 8 Issue 1, p61 

    Discusses the effect of the sudden placing of cold steel and plastic over the heart of a fragile patient. Probability of transient sinus tachycardia; Lack of evidence for sustained arrhythmias.

  • Terfenadine therapy: Can we justify the risks? Rangno, Robert // CMAJ: Canadian Medical Association Journal;07/01/97, Vol. 157 Issue 1, p37 

    Discusses concern about the safety of the nonsedating antihistamine terfenadine. Proposal by the US Food and Drug Administration (FDA) to remove all preparations that contain this drug from the United States market; Fatal and potentially fatal cardiac arryhthmias associated with terfenadine...

  • Enalapril/lithium overdose.  // Reactions Weekly;10/6/2012, Issue 1422, p23 

    The article describes the case of a 61-year-old man who developed severe arrhythmias due to lithium intoxication and who also started receiving enalapril, which may have contributed to the intoxication.

  • Clarithromycin linked to cardiac death risk.  // GP: General Practitioner;9/1/2014, p22 

    The article provides information on a study conducted by researchers writing in the "BMJ" regarding an association between the antibiotic clarithromycin and fatal heart arrhythmia.

  • Caffeine cleared of cardiac arrest charges.  // Environmental Nutrition;Oct97, Vol. 20 Issue 10, p1 

    Focuses on a new research from Seattle's University of Washington, which found that moderate consumption of caffeine does not contribute to fatal disruptions of heart rhythm. Study of 362 cases of cardiac arrest; Increased for people who consumed five or more cups of coffee a day.

  • Serious Cardiac Arrhythmias May Occur During First 72 Hours After Stroke. Fink, Matthew E. // Neurology Alert;Dec2012, Vol. 31 Issue 4, p29 

    The article discusses a cardiac rhythm monitoring study on acute stroke patients at the Stroke Arrhythmia Monitoring Database in Erlangen, Germany, which show cardiac arrhythmias occurring in 25.1 percent during a 72-hour period, with the first 24 hours after admission as the highest risk...

  • Study finds competitive cross-country skiers at increased risk of arrhythmia.  // Medical Device Daily;6/18/2013, Vol. 17 Issue 117, Special section p1 

    The article discusses the increased risk of arrhythmia among competitive cross-country skiers. It references a study by Kasper Andersen of Uppsala University Hospital in Sweden and colleagues published online in the "European Heart Journal." The study investigated cross-country skiers who had...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics